Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Red, itchy bumps on abdomen, spreading all over the body. On Anti-histamine medicines, no help. Suggestions?

Consistent rashes and now growing and spreading around the body Hi, For the past 2 weeks, i have developed red and itchy bumps on my abdomen area. Initially, I thought it might be bed bugs, however i checked my bed mattress it doesn t seem to have any signs of bed bugs. At the same time, instead of using soap products, I have changed it soap-free products to prevent from skin irritation and hopefully to help sooth the red and itchy bumps. Concurrently, I am also taking Anti-hesimine pills to help in the skin irritation. However after all these prevention, there are still more new red and itch bumps growing. It has now spread to my arms, buttocks , neck , chest and genital areas. Could someone please give me some advice what i m suffering from. Thanks.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

It sounds rather extensive / and not responding well to your anti-histamine.

It may not be simple rash.
It is not necessarily from contact; it could be an ingested even inhaled allergen.
It needs to be examined by a Dermatologist - for proper assessment and assistance.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor